On the B λ almost periodic behaviour of certain arithmetical convolutions
Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984), p. 373-387
@article{RSMUP_1984__72__373_0,
     author = {Codec\`a, Paolo},
     title = {On the $B^\lambda $ almost periodic behaviour of certain arithmetical convolutions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {72},
     year = {1984},
     pages = {373-387},
     zbl = {0552.10030},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__72__373_0}
}
Codecà, Paolo. On the $B^\lambda $ almost periodic behaviour of certain arithmetical convolutions. Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984) pp. 373-387. http://www.numdam.org/item/RSMUP_1984__72__373_0/

[1] N.R. Bary, A treatise on trigonometric series, Pergamon Press (1964). | Zbl 0129.28002

[2] S. Chowla, Contributions to the analytic theory of numbers, Math. Zeit., 35 (1932), pp. 279-299. | JFM 58.0188.01 | MR 1545300

[3] P. Codecà, On the properties of oscillation and almost periodicity of certain convolutions, to appear. | Numdam | MR 769430 | Zbl 0552.10029

[4] P. Codecà, Sul comportamento quasi periodico del resto di una classe di funzioni fortemente moltiplicative, Ann. Univ. Ferrara, Sez. VII - Sc. Mat., 27 (1981), pp. 229-244. | Zbl 0486.42006

[5] H. Delange, Sur la fonction n = 1 1 / n sin x / n Caen 29-30 Septembre 1980, Journées mathématiques SMF-CNRS.

[6] P. Erdös - H. Shapiro, On the changes of sign of a certain error function, Canadian J. Math., 3 (1951), pp. 375-385. | MR 45144 | Zbl 0044.03903

[7] T.M. Flett, On the funotion n = 1 1 / n sin t / n ∞n=1 1/n sin t/nJournal London Math. Soc., 25 (1950), pp. 5-19. | Zbl 0035.31401

[8] G.H. Hardy - J. E. LITTLEWOOD, Notes on the theory of series (XX): on Lambert series, Proc. London Math. Soc., 41 (1936), pp. 257-270. | JFM 62.0222.02

[9] S.S. Pillai - S. CHOWLA, On the error term in some asymptotic formulae in the theory of numbers, J. London Math. Soc., 5 (1930), pp. 95-101. | JFM 56.0889.01

[10] S.L. Segal, On n = 1 1 / n sin x / n Journal London Math. Soc. (2), 4 (1972), pp. 385-393. | Zbl 0245.40006

[11] G.P. Tolstov, Fourier series, Prentice-Hall, Inc. (1962). | MR 132345

[12] A. Walfisz, Weilsche Exponentialsummen in der neueren Zahlentheorie, Math. Forsehingsber. 15, V.E.B. Deutscher Verlag der Wiss., Berlin, 1936. | MR 220685 | Zbl 0146.06003